# SDR AU980107

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 454490809
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING ARCH FRAMES CONTAIN NUMEROUS CRACKS. LONGEST CRACK IS MORE THAN 127MM (5IN) IN LENGTH. CAUSED BY CONTACT WITH BRAKE CYLINDERS.
